# SDR SIMA20220711002

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 11,698 hours, 7,409 cycles
- System (JASC): 5640 · Inspection Windows
- Part: Windscreen
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO FIELD DUE TO MULTIPULE BIRD STRIKES FO WINDSHIELD EMERGENCY DECLARED LANDED SAFELY. -C/A-PEFORMED BIBRDSTRIKE INSPECTION IAW TASK CARD 05-50-02-200-801 NO DAMAGE NOTED AC OK FOR SERVICE
